# SDR FDEA200910173598

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 23,151 hours, 12,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: A254310011
- Part serial: M459
- Condition: Damaged
- Location: Zone 700
- Part time: 4,577 hours, 2,495 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE NOSE GEAR DOOR DID NOT CLOSE.  COMPLIED WITH THE ECAM AND QRH AND RETURNED TO MEM  LT NOSE GEAR DOOR UPLOCK FOUND DAMAGED.  REMOVED AND REPLACED LT NOSE GEAR DOOR UPLOCK ASSY 1257 IAW AMM 32-31-14-4.  LK CKS OK.  CKS OK IAW AMM 32-32-00-5.  NO PROBLEMS NOTED.  OK FOR SVC.   MOCC REQUEST NOSE GEAR SWING BECAUSE OF AIR TURNBACK.  PREMATURE REMOVAL/INSTALLATION .  JACKED NOSE OF ACFT IAW AMM 07-11-00-0. PERFORMED NOSE GEAR AND DOOR EXTENSION AND RETRACTION IAW AMM 32-31-00-5. ALL INDICATIONS OK.  DOORS CKS OK.  OK FOR SVC.  CLOSED
